# SDR SWAA2022012465999

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 6 CANOE CRACKED INSIDE ON THE BOTTOM / REPAIRED # 6 CANOE CRACKED INSIDE ON THE BOTTOM PER EA #1-A57-6168
